# SDR SWAA2021012540155

- Difficulty date: January 6, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,704 hours, 27,348 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB RIB AT STAB STA 129.50 3RD VERT STIFFENER IS CRACKED.  REPAIRED LT HORIZONTAL STABILIZER INSPAR RIB 3RD VERTICAL STIFFENER LOCATED AT STAB STA 129.50, IAW SRM 55-10-09-2R-4; SRM 51-40-02-0G-0; AMM 27-31-41-400-801; SOPM 20-50-01 AND DWGS: 182A1500; 182A3001; 002A0001; 182A2401. 59796C 12 JAN '21.
